Pacific Journal of Mathematics

A remark on infinitely nuclearly differentiable functions.

Teófilo Abuabara

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 1-4.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805981

Mathematical Reviews number (MathSciNet)
MR526662

Zentralblatt MATH identifier
0365.46025

Subjects
Primary: 26E15: Calculus of functions on infinite-dimensional spaces [See also 46G05, 58Cxx]
Secondary: 46F25: Distributions on infinite-dimensional spaces [See also 58C35]

Citation

Abuabara, Teófilo. A remark on infinitely nuclearly differentiable functions. Pacific J. Math. 79 (1978), no. 1, 1--4. https://projecteuclid.org/euclid.pjm/1102805981


Export citation

References

  • [1] R. Aron and J. Prolla, Polynomial approximation of differentiable functions on Banach spaces, to appear.
  • [2] L. Nachbin and S. Dinee, Entire functions of exponential type bounded on thereal axis and Fourier transform of distributions with bounded supports, Israel J. Math., 13 (1972), 321-326.
  • [3] L.Nachbin, Topology on spaces of holomorphic mappings, Springer-Verlag, Ergebnisse der Mathematik, 471969.